In this paper we study the backward uniqueness for parabolic equations with non- Lipschitz coefficients in time and space. The result presented here improves an old uniqueness theorem due to Lions and Malgrange [Math. Scand. 8 (1960), 277–286] and some more recent results of Del Santo and Prizzi [J. Math. Pures Appl. (9) 84 (2005), 471–491; Ann. Mat. Pura Appl. (4) 194 (2015), 387–403].

BACKWARD UNIQUENESS FOR PARABOLIC OPERATORS WITH NON-LIPSCHITZ COEFFICIENTS

DEL SANTO, DANIELE;
2015

Abstract

In this paper we study the backward uniqueness for parabolic equations with non- Lipschitz coefficients in time and space. The result presented here improves an old uniqueness theorem due to Lions and Malgrange [Math. Scand. 8 (1960), 277–286] and some more recent results of Del Santo and Prizzi [J. Math. Pures Appl. (9) 84 (2005), 471–491; Ann. Mat. Pura Appl. (4) 194 (2015), 387–403].
http://projecteuclid.org/euclid.ojm/1437137618
File in questo prodotto:
File Dimensione Formato  
euclid.ojm.1437137618.pdf

accesso aperto

Descrizione: pdf editoriale
Tipologia: Documento in Versione Editoriale
Licenza: Digital Rights Management non definito
Dimensione 316.78 kB
Formato Adobe PDF
316.78 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11368/2844051
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact